Alert archive / Puerto Rico / Flash Flood Warnings in 2025

Flash Flood Warning 76, NWS JSJ

August 17, 2025

NWS JSJ issued this flash flood warning at Aug 17, 2025, 7:43 AM CDT. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 17, 2025, 7:43 AM CDT (12:43 UTC)
Expired
Aug 17, 2025, 11:15 AM CDT
In force
4 hr
Issued by
NWS JSJ
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

The radar

The San Juan radar (TJUA), 14 km from the middle of the area, began a volume at 12:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The text

As transmitted.

365 
WGCA52 TJSJ 171243
FFWSJU
PRC035-057-123-171615-
/O.NEW.TJSJ.FF.W.0076.250817T1243Z-250817T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Juan PR
843 AM AST Sun Aug 17 2025

The National Weather Service in San Juan has issued a

* Flash Flood Warning for...
  Cayey, Guayama, and Salinas...

* Until 1215 PM AST.

* At 843 AM AST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 1799 6634 1805 6631 1807 6628 1808 6624
      1809 6624 1810 6622 1812 6623 1814 6621
      1814 6616 1813 6613 1816 6610 1815 6608
      1811 6605 1806 6609 1803 6609 1802 6609
      1796 6608 1793 6613 1793 6627 1798 6634

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

DSR
2 follow-up statements
685 
WGCA72 TJSJ 171531
FFSSJU

Flash Flood Statement
National Weather Service San Juan PR
1131 AM AST Sun Aug 17 2025

PRC035-057-123-171615-
/O.CON.TJSJ.FF.W.0076.000000T0000Z-250817T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cayey PR-Guayama PR-Salinas PR-
1131 AM AST Sun Aug 17 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM AST THIS 
AFTERNOON FOR CAYEY, GUAYAMA AND SALINAS COUNTIES...

At 1131 AM AST, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 2 and 5 inches of rain 
have fallen. Additional rainfall amounts up to 1 inch are possible 
in the warned area. Flash flooding is ongoing. A station in Guayama 
reported 6.53 inches in the past 3 hours.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 1799 6634 1805 6631 1807 6628 1808 6624
      1809 6624 1810 6622 1812 6623 1814 6621
      1814 6616 1813 6613 1816 6610 1815 6608
      1811 6605 1806 6609 1803 6609 1802 6609
      1796 6608 1793 6613 1793 6627 1798 6634

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

DSR
105 
WGCA72 TJSJ 171613
FFSSJU

Flash Flood Statement
National Weather Service San Juan PR
1213 PM AST Sun Aug 17 2025

PRC035-057-123-171623-
/O.EXP.TJSJ.FF.W.0076.000000T0000Z-250817T1615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cayey PR-Guayama PR-Salinas PR-
1213 PM AST Sun Aug 17 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 1215 PM AST THIS AFTERNOON FOR 
CAYEY, GUAYAMA AND SALINAS COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 800 PM AST Monday for portions 
of Puerto Rico and Virgin Islands.

&&

LAT...LON 1799 6634 1805 6631 1807 6628 1808 6624
      1809 6624 1810 6622 1812 6623 1814 6621
      1814 6616 1813 6613 1816 6610 1815 6608
      1811 6605 1806 6609 1803 6609 1802 6609
      1796 6608 1793 6613 1793 6627 1798 6634

$$

DSR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood warning went out at Aug 17, 4:00 AM CDT, 3 hours 43 minutes earlier. Its key messages:

  • * Erin, moving west-northwest across the Atlantic Ocean, will continue to move away from the US Virgin Islands and Puerto Rico today. * A Flood Watch is in effect for the US Virgin Islands and Puerto Rico through at least Monday. * Erin's feeding bands or trailing moisture will promote favorable conditions for the formation of periods of moderate to locally heavy rain and gusty winds across the US Virgin Islands and Puerto Rico today. * Hazardous marine and coastal conditions will continue across the Atlantic and Caribbean Passages.
Area forecast discussion, Aug 17, 4:00 AM CDT, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
500 AM AST Sun Aug 17 2025

.KEY MESSAGES...

* Erin, moving west-northwest across the Atlantic Ocean, will
  continue to move away from the US Virgin Islands and Puerto Rico
  today.

* A Flood Watch is in effect for the US Virgin Islands and Puerto
  Rico through at least Monday.

* Erin's feeding bands or trailing moisture will promote favorable
  conditions for the formation of periods of moderate to locally
  heavy rain and gusty winds across the US Virgin Islands and Puerto
  Rico today.

* Hazardous marine and coastal conditions will continue across the
  Atlantic and Caribbean Passages.

&&

.SHORT TERM...Today through Tuesday...

The center of Major Hurricane Erin moved slowly near the local
waters of Puerto Rico and the US Virgin Islands with its external
rainbands producing strong thunderstorms, gusty winds, and flooding
rains across the islands overnight. We issued Flash Flood Warnings
for St. Thomas, St. John, and St. Croix overnight. Winds were slowly
becoming from the southwest with gusty winds at 30 to 40 mph in PR
and between 40 and 55 mph in the USVI near thunderstorm activity.

The Flood Watch was extended through Monday, as the southerly winds
will pool plenty of tropical moisture following Erin's track. Erin's
trailing moisture will result in periods of heavy rain and
thunderstorms across portions of PR and the US Virgin Islands,
creating a high chance for locally considerable flash and urban
flooding, along with landslides or mudslides.

Hazardous Marine and coastal conditions will persist today with
dangerous breaking waves and life-threatening rip currents along the
north and east-facing beaches in PR and the USVI.

Rain activity should diminish somewhat around Sunday evening and
early Monday morning. However, under the southerly wind flow and as
cloud cover decreases, we expect above-normal heat indices during
the afternoon, due to the available moisture combined with maximum
afternoon temperatures. Although we expect a mixture of sunshine and
clouds during the day, the rainfall accumulations already observed,
mixed with Sunday's rain activity, will continue to saturate soils
and increase river levels, creating favorable conditions to observe
another day with a high flooding threat with the expected rain
activity.

Please encourage everyone in Puerto Rico and the US Virgin Islands
to stay informed about community vulnerabilities to reduce weather
impacts for themselves and their families.

The warm and hot heat indices will return by Tuesday as the east-
southeast wind flow returns across the islands, as well as the
typical hydrological pattern, consisting of showers embedded in the
winds across the windward sections in the USVI and PR, followed by
afternoon convection across the interior and northwest quadrant of
PR.

&&

.LONG TERM...Wednesday through Sunday...

Some changes were introduced to the long-term forecast, particularly
for the upcoming weekend. Winds will mostly remain from the
southeast due to a surface high pressure lingering northeast of the
CWA. Model guidance suggests an upper-level low approaching the
local area by Wednesday morning, although the latest solutions agree
that this feature should move north of the region. Looking at the
mid-level temperatures, 500 mb temperatures drop to below
climatological normal on Wednesday, enhancing deep convection
activity. Due to PWAT values (1.6 - 1.8 inches), the likeliest
scenario would be an advective pattern with showers moving over the
U.S. Virgin Islands, Vieques, Culebra, and southeastern Puerto Rico
during the morning, while afternoon convection could develop over
interior and northwestern Puerto Rico. Rainfall accumulations could
lead to ponding of water over roadways, urban, and poorly drained
areas, with low chance of urban flooding along interior and
northwestern Puerto Rico. A drier air mass should filter into the
region by Thursday, and due to the presence of a mid- level ridge,
the shower activity may be limited.

As for the upcoming weekend, the National Hurricane Center is
currently monitoring an area of low pressure with a 0 % chance of
formation for the next 48 hours and a 20 % chance in the next 7
days. As mentioned in previous discussions, global model guidance
has been suggesting the potential for a vigorous tropical wave to
develop into a potential tropical cyclone approaching the Caribbean
Basin. Nevertheless, variability continues high, particularly on
Friday. Although the deterministic guidance from the GFS and ECMWF
agrees on an increase in moisture content, uncertainty remains high
regarding trajectory and intensity. Hence, the flooding risk will
remain limited for most portions of Puerto Rico and the U.S. Virgin
Islands, although it may change due to high uncertainty. Once again,
residents and visitors should keep monitoring and stay tuned to the
latest advisories of Hurricane Erin.

As mentioned in previous discussions, the heat risk is expected to
remain mostly limited to elevated across urban and coastal areas of
Puerto Rico and the U.S. Virgin Islands. Nevertheless, due to hotter
than normal temperatures and abundant moisture, the heat risk may
increase and become elevated to significant, meeting Heat
Advisory/Warning Criteria.

&&

.AVIATION...

(06Z TAFs)

Intermittent periods of SHRA/TSRA associated with Erin's outer bands
are expected through the forecast period. This will lead to
extensive periods of reduced VIS and low ceilings, likely in the
MVFR and IFR conditions. Wind speeds will be at 20-30 mph, but gusts
could reach 35-40 kts at times, especially in the USVI terminals.

&&

.MARINE...

Erin's outer bands producing thunderstorms with heavy rain and gusty
winds across the regional waters. Based on the latest National
Hurricane Center track forecast, the southern portion of Erin
eyewall will continue to move away from our Atlantic waters this
morning. Although Erin will continue to produce hazardous swell
action that will impact the Atlantic and Caribbean passages, we
expect local conditions to slowly improve later today. Mariners and
visitors are urged to remain in port today.

&&

.BEACH FORECAST...

Life-threatening rip currents and high surf conditions continue
across the east, north, and western facing beaches of the U.S.
Virgin Islands and Puerto Rico through early Monday. However, swells
generated from Hurricane Erin are likely to continue to impact the
northern coastline of the islands through the week. Minor beach
erosion is possible in the most vulnerable coastal areas.
Dangerous swimming conditions will persist across all coastlines
through at least Monday. Unexperienced surfers and swimmers are
urged to avoid going into the water.

Please refer to the latest Coastal Hazards Message (CFWSJU) and Surf
Zone Forecast (SRFSJU) for more information.

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...Flood Watch through Monday evening for PRZ001>013.

     High Rip Current Risk through late tonight for PRZ001-002-005-
     008-010-012-013.

     High Surf Advisory until 6 AM AST Monday for PRZ001-002-005-008-
     012-013.

VI...Flood Watch through Monday evening for VIZ001-002.

     High Rip Current Risk through late tonight for VIZ001-002.

     High Surf Advisory until 6 AM AST Monday for VIZ001-002.

AM...Tropical Storm Warning for AMZ711.

     Small Craft Advisory from 8 AM this morning to 6 AM AST Monday
     for AMZ711-742.

     Small Craft Advisory until 6 AM AST Monday for AMZ712-716-723-
     726-733-741.

&&

SHORT TERM...CAM
LONG TERM....MNG
AVIATION...ERG
Hazardous weather outlook, Aug 17, 4:22 AM CDT, 3 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service San Juan PR
522 AM AST Sun Aug 17 2025

AMZ711>745-PRZ001>013-180930-
San Juan and Vicinity-Northeast-Southeast-Eastern Interior-
North Central-Central Interior-Ponce and Vicinity-Northwest-
Western Interior-Mayaguez and Vicinity-Southwest-Culebra-Vieques-
The nearshore and off shore Atlantic and Caribbean Coastal Waters-
522 AM AST Sun Aug 17 2025

This Hazardous Weather Outlook is for portions of Puerto Rico.

.DAY ONE...Today and Tonight

.Lightning...Isolated to scattered thunderstorms. Be prepared to
stop all outdoor activities and seek shelter if storms develop.

.Excessive Rainfall...Life-threatening flash flooding, which may
enter structures and cut off neighborhoods, especially in flood-
prone areas from southern to northeast PR. Elsewhere, prepare for
ponding of water on roads and in poorly drained areas, and
flooding in urban areas, roads, small streams, and washes. Stay
alert for rising water.

.Wind...Breezy to Windy conditions (23-33 kts | 26-38 mph), with
the greatest risk across the coastal areas, especially in the
west, Culebra and Vieques. Outdoor items could blow around or be
damaged.

.Marine Conditions...Hazardous conditions for small craft in
areas with seas of 7 feet or higher across the Atlantic and
Caribbean Passages, with dangerous conditions in areas with seas
of 10 feet of higher across the Offshore Waters. Small craft
should exercise caution elsewhere across the local waters.

.Rip Currents...Life-threatening rip currents are likely in the
surf zone, particularly across the north and east-facing beaches.
These life-threatening conditions are possible across the exposed
beaches, with isolated stronger rip currents possible elsewhere,
especially near piers, jetties and channels.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Under a southerly wind flow, Erin's trailing moisture will be
pooled over the islands, promoting an elevated risk of flooding
through at least Monday evening. Stay informed and monitor future
forecasts. Another tropical wave will move near the islands by
the middle of next week, followed by another one during the
weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is encouraged. Please relay any information
about flooding, winds, waves, and rip currents to the National
Weather Service in San Juan.

AMZ716-726-VIZ001-002-180930-
St. Thomas St. John adjacent Islands-St Croix-
Nearshore Atlantic and adjacent Caribbean Coastal Waters-
522 AM AST Sun Aug 17 2025

This Hazardous Weather Outlook is for portions of USVI.

.DAY ONE...Today and Tonight

.Lightning...Isolated to scattered thunderstorms, particularly
across the local waters. Be prepared to stop all outdoor
activities and seek shelter if storms develop.

.Excessive Rainfall...Flooding in urban areas, roads, small
streams, and washes. There is a low chance of isolated flash
floods. Elsewhere, plan for water ponding on roads and in poorly
drained areas.

.Wind...Breezy to Windy conditions (23-33 kts | 26-38 mph).
Outdoor items could blow around or be damaged.

.Marine Conditions...Hazardous conditions for small craft in
areas with seas of 7 feet or higher across the Caribbean Passages,
with dangerous conditions in areas with seas of 10 feet of higher
across the Atlantic Offshore. Small craft should exercise caution
elsewhere across the local waters.

.Rip Currents...Life-threatening rip currents are likely in the
surf zone, particularly across the north and east-facing beaches.
These life-threatening conditions are possible across the exposed
beaches, with isolated stronger rip currents possible elsewhere,
especially near piers, jetties and channels.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Under a southerly wind flow, Erin's trailing moisture will be
pooled over the islands, promoting an elevated risk of flooding
through at least Monday evening. Stay informed and monitor future
forecasts. Another tropical wave will move near the islands by
the middle of next week, followed by another one during the
weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is encouraged. Please relay any information
about flooding, winds, waves, and rip currents to the National
Weather Service in San Juan.

In the hours before

Special weather statement, Aug 17, 2:20 AM CDT, 5 hours 23 minutes before
Special Weather Statement
National Weather Service San Juan PR
320 AM AST Sun Aug 17 2025

PRZ001>004-006-007-170845-
San Juan and Vicinity PR-Central Interior PR-Northeast PR-
Ponce and Vicinity PR-Eastern Interior PR-Southeast PR-
320 AM AST Sun Aug 17 2025

...STRONG THUNDERSTORMS WILL IMPACT THE MUNICIPALITIES OF SOUTHERN
AND EASTERN PUERTO RICO THROUGH 445 AM AST...

At 318 AM AST, Doppler radar was tracking strong thunderstorms over
the coastal waters of southern Puerto Rico. These storms will move
along southern and eastern Puerto Rico, with gusty winds, heavy
rainfall, and lightning.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 1827 6563 1824 6561 1818 6569 1819 6573
      1802 6583 1797 6591 1798 6602 1793 6615
      1795 6618 1794 6621 1796 6620 1794 6624
      1795 6630 1798 6632 1796 6636 1799 6646
      1800 6667 1813 6664 1824 6632 1836 6563
TIME...MOT...LOC 0718Z 251DEG 36KT 1800 6628

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

ERG
Special weather statement, Aug 17, 4:48 AM CDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service San Juan PR
548 AM AST Sun Aug 17 2025

PRZ002>004-006-007-171015-
Central Interior PR-Northeast PR-Ponce and Vicinity PR-
Eastern Interior PR-Southeast PR-
548 AM AST Sun Aug 17 2025

...STRONG THUNDERSTORMS WILL IMPACT THE MUNICIPALITIES OF
SOUTHEASTERN PUERTO RICO THROUGH 615 AM AST...

At 546 AM AST, Doppler radar was tracking strong thunderstorms over
the coastal waters of southern Puerto Rico. These storms will move
along southern and eastern Puerto Rico, with gusty winds, heavy
rainfall, and lightning.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 1798 6632 1794 6639 1798 6645 1805 6649
      1823 6618 1824 6584 1816 6575 1801 6584
      1797 6591 1798 6602 1795 6605 1796 6609
      1792 6622 1794 6621 1795 6617 1796 6621
      1792 6625
TIME...MOT...LOC 0946Z 235DEG 34KT 1791 6633

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

ERG
Special weather statement, Aug 17, 7:16 AM CDT, 27 minutes before
Special Weather Statement
National Weather Service San Juan PR
816 AM AST Sun Aug 17 2025

PRZ001-003-004-006-007-171345-
San Juan and Vicinity PR-Central Interior PR-Ponce and Vicinity PR-
Eastern Interior PR-Southeast PR-
816 AM AST Sun Aug 17 2025

...A LINE OF STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN
ARROYO...AGUAS BUENAS...GUAYAMA...SOUTHERN CAROLINA...SOUTHEASTERN
COAMO... NORTHWESTERN JUNCOS...CAGUAS...CAYEY...SOUTHEASTERN
BAYAMON...WESTERN SAN LORENZO...COMERIO...GURABO...SOUTHERN SAN
JUAN...SOUTHERN GUAYNABO...SOUTHEASTERN
BARRANQUITAS...SALINAS...CIDRA...SANTA ISABEL...AIBONITO AND
NORTHWESTERN PATILLAS MUNICIPALITIES THROUGH 945 AM AST...

At 814 AM AST, Doppler radar was tracking a line of strong
thunderstorms over Salinas and Cayey, moving northeast at 15 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 1828 6593 1795 6611 1793 6618 1794 6618
      1794 6619 1795 6617 1796 6620 1795 6624
      1795 6629 1798 6632 1796 6636 1797 6644
      1832 6616
TIME...MOT...LOC 1214Z 215DEG 107KT 1814 6617

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

LIS

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 7:06 PM CDTFlash Flood WarningJSJ4 hr
Aug 16, 7:12 PM CDTSpecial Marine WarningJSJ2 hr
Aug 16, 8:15 PM CDTSpecial Weather StatementJSJ90 min
Aug 16, 9:20 PM CDTSpecial Marine WarningJSJ115 min
Aug 16, 10:13 PM CDTSpecial Weather StatementJSJ92 min
Aug 16, 11:12 PM CDTSpecial Marine WarningJSJ2 hr
Aug 17, 12:53 AM CDTSpecial Weather StatementJSJ82 min
Aug 17, 1:08 AM CDTSpecial Marine WarningJSJ112 min
Aug 17, 2:20 AM CDTSpecial Weather StatementJSJ85 min
Aug 17, 2:54 AM CDTSpecial Marine WarningJSJ2 hr
Aug 17, 4:48 AM CDTSpecial Weather StatementJSJ27 min
Aug 17, 4:49 AM CDTSpecial Marine WarningJSJ116 min
Aug 17, 6:59 AM CDTSpecial Marine WarningJSJ2 hr
Aug 17, 7:16 AM CDTSpecial Weather StatementJSJ89 min
Aug 17, 8:43 AM CDTSpecial Weather StatementJSJ92 min
Aug 17, 8:57 AM CDTSpecial Marine WarningJSJ2 hr
Aug 17, 8:59 AM CDTSpecial Weather StatementJSJ91 min
Aug 17, 9:55 AM CDTSpecial Marine WarningJSJ65 min
Aug 17, 10:49 AM CDTFlash Flood Warning Considerable damage threatJSJ3 hr
Aug 17, 10:57 AM CDTSpecial Weather StatementJSJ63 min
Aug 17, 11:04 AM CDTSpecial Marine WarningJSJ26 min
Aug 17, 11:06 AM CDTSpecial Weather StatementJSJ54 min
Aug 17, 12:56 PM CDTSpecial Marine WarningJSJ2 hr
Aug 17, 1:46 PM CDTAreal Flood AdvisoryJSJ2 hr
Aug 17, 3:40 PM CDTAreal Flood WarningJSJ3 hr

Nearby

Flash Flood Warnings in Puerto Rico, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.